# SDR COMA0060411

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 14,426 hours, 13,862 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 4EN876
- Condition: Noisy
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLICKING NOISE FROM QUADRANT WHEN POWER LEVERS ARE MOVED.  REPLACED LEFT HAND THRUST REVERSER DEPLOY MICROSWITCH.
